# SDR DALA2024103110532

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON FIXED BUSHINGS I/B SERVO CONTROL ACTUATOR AT RH ELEVATOR (2EA). CORRECTIVE ACTION: REPLACED BUSHINGS AS PER AIRBUS CMM TASK 55-21-15 AND I/B LUG AS PER A319 SRM 55- 26-47-300-002. (0636408)
